hrcak mascot   Srce   HID

Glasnik matematički, Vol.52 No.2

Datum izdavanja: Studeni 2017.

Objavljen na Hrčku: 13.11.2017.
Sadržaj Puni tekst
On the inverse limits of T0-Alexandroff spaces (str.207-219) engleskipdf 161 KB
Paweł Bilski
Izvorni znanstveni članak
 
On Diophantine quadruples of Fibonacci numbers (str.221-234) engleskipdf 152 KB
Yasutsugu Fujita, Florian Luca
Izvorni znanstveni članak
 
Roots of unity as quotients of two conjugate algebraic numbers (str.235-240) engleskipdf 102 KB
Artūras Dubickas
Izvorni znanstveni članak
 
On certain equation related to derivations on standard operator algebras and semiprime rings (str.241-246) engleskipdf 87 KB
Irena Kosi-Ulbl
Izvorni znanstveni članak
 
Cubic structure (str.247-256) engleskipdf 114 KB
Vladimir Volenec, Zdenka Kolar-Begović, Ružica Kolar-Šuper
Izvorni znanstveni članak
 
Reducibility of some generalized principal series of the metaplectic group (str.257-274) engleskipdf 192 KB
Igor Ciganović
Izvorni znanstveni članak
 
The centralizer of K in U(g) otimes C(p) for the group SOe(4,1) (str.275-288) engleskipdf 147 KB
Ana Prlić
Izvorni znanstveni članak
 
Ideality in Hilbert C*-modules: ideal submodules vs. ternary ideals (str.289-294) engleskipdf 94 KB
Biserka Kolarec
Izvorni znanstveni članak
 
Omega limits, prolongational limits and almost periodic points of a continuous flow via exterior spaces (str.295-329) engleskipdf 295 KB
José Manuel García Calcines, Luis Javier Hernández Paricio, María Teresa Rivas Rodríguez
Izvorni znanstveni članak
 
Intrinsic strong shape for paracompacta (str.331-350) engleskipdf 338 KB
Beti Andonovic, Nikita Shekutkovski
Izvorni znanstveni članak
 
The Davis-Gut law for independent and identically distributed Banach space valued random elements (str.351-360) engleskipdf 114 KB
Pingyan Chen, Mingyang Zhang, Andrew Rosalsky
Izvorni znanstveni članak
 
An extended Dai-Liao conjugate gradient method with global convergence for nonconvex functions (str.361-375) engleskipdf 164 KB
Mohammad Reza Arazm, Saman Babaie-Kafaki, Reza Ghanbari
Izvorni znanstveni članak
 
Local asymptotic mixed normality of approximate maximum likelihood estimator of drift parameters in diffusion model (str.377-410) engleskipdf 276 KB
Snježana Lubura Strunjak, Miljenko Huzak
Izvorni znanstveni članak
 
Posjeta: 0 *